# SDR SWAA2016063053353

- Difficulty date: June 21, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR ACCESS PANEL INBOARD SUPPORT BRACKET ASSEMBLY CRACKED.  R&R BRACKET ASSEMBLY IAW SRM.
